(ORDO NEWS) — There are many rumors on the Internet about the consequences of vaccination, but this situation is real. Doctors commented on the incident, a man from Virginia was recently vaccinated against the coronavirus.
After some time, he developed side effects in the form of reddening of the skin, which then turned into a rash. Soon, the skin began to flake off altogether.
The 74-year-old Richard Terrell developed symptoms 4 days after the Johnson & Johnson vaccine was administered, causing the rash and skin changes are still unknown.
Richard told about his feelings after vaccination: “I had pain in the armpits, a rash appeared after a couple of days. I noticed that the condition of the skin also changed and it began to turn red.
The rash literally covered the entire body. And after 2-3 days the skin began to peel off. ” When bending and unbending his arms, the man experienced painful sensations, the skin subsequently began to swell and peel.
The man went to the hospital. Dr. Fnu Nutan said that initially there was a suspicion that the man had contracted a viral infection, but this diagnosis was ruled out. Richard was fully examined and found no problems. Therefore, Fnu Nutan came to the conclusion that the reason for such changes in the skin is a reaction to vaccination.
Contact us: [email protected]